# SDR NSV2008F00000

- Difficulty date: June 29, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 340B277
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR RETURN/ EMERGENCY DECLARED.   AVIONICS SMOKE LIGHT WITH INDICATION OF SMOKE ODOR IN COCKPIT AT 9000 FT AFTER AUTOPILOT ENGAGED.  COMPLETED SMOKE DETECTION SYSTEM CHECK IAW AMM 26-13-00-05, SYSTEM CHECK AGAIN.  INSPECTED AVIONICS BAY, NO FAULTS FOUND.  GROUND OPS CHECK OF AVIONICS SYSTEM, OK.  COULD NOT DUPLICATE LIGHT OR SMELL.  (K)
